# SDR QXEA0100495

- Difficulty date: April 17, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 38,732 hours, 47,987 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT CREW REPORTED INTERMITTENT SMOKE DETECTION AURAL WARNING EMINATING FROM CARGO COMPARTMENT.  NO DEFECTS WERE FOUND UPON INSPECTION.  AIRCRAFT RETURNED TO SERVICE.
